Author Topic: POTS/Dysautonomia Support Group  (Read 8081 times)

[Buddie]

Re: POTS/Dysautonomia Support Group
« Reply #40 on: April 15, 2018, 04:00:37 am »
Hi [...]...Not sure how you get the link from there ..I tried once for another and couldn't do it..never have done it before .The group is Hiatal Hernia support group...There is a few groups ..One has a cover photo of butterfly's. Will have another go at trying to get the link ..If not though just type that in...There is so many with seemingly heart problems or think they have heart problems but there heart is fine ...they have had all tests ...many end up in ER but are told all is good with their heart.... HH Is the great Mimmick  of so many things they say ...a lot due to the Vagus Nerve being irritated... I am one of them.                                                             Tass
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: POTS/Dysautonomia Support Group
« Reply #41 on: January 04, 2019, 09:01:32 pm »
Is anybody still around on this group? Just wondering how you are all doing and if youíve found anything that helps? Iím getting slammed hard with POTS symptoms last part of my taper (1 mg left) and practically bedridden last 6 weeks. I hope it gets better  :'(
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: POTS/Dysautonomia Support Group
« Reply #42 on: January 18, 2019, 02:59:16 am »
I have POTS and prandial hypotension. Anyone have this? I am 13 months post jump. I have had the prandial hypotension for 1 year. Thank you.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: POTS/Dysautonomia Support Group
« Reply #43 on: January 18, 2019, 03:04:01 am »
Electrolite drinks help POTS symptoms in some people. Also make sure you are always well hydrated. Just giving feedback I was given by doctors so far.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: POTS/Dysautonomia Support Group
« Reply #44 on: January 19, 2019, 12:53:22 am »
Ive had POTS and Raynauds like symptoms since my teens, never officially diagnosed with either, went on Toprol and Procardia and symptoms basically gone. Had to stop procardia after recent failed taper because it caused my heart rate to skyrocket, also got my toprol upped
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: POTS/Dysautonomia Support Group
« Reply #45 on: May 12, 2019, 10:00:57 am »
i'm really suffering. can you guys exercise, exercise makes it so much worse for me
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: POTS/Dysautonomia Support Group
« Reply #46 on: August 05, 2020, 06:50:02 am »
Anyone still active in this group? I've been having issues with POTS since my first taper attempt and it's what led me to reinstating. I have many questions and could really use some support as my posts in the withdrawal section always go unanswered
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: POTS/Dysautonomia Support Group
« Reply #47 on: August 06, 2020, 01:26:23 am »
Anyone still active in this group? I've been having issues with POTS since my first taper attempt and it's what led me to reinstating. I have many questions and could really use some support as my posts in the withdrawal section always go unanswered
Hi [...],
I had and still have some lingering pots symptoms. Last summer was really bad. I couldn't breathe and I had air hunger. Low BP, chest pressure.. Blood pooling to my feet. Also had re active tachycardia when going from sitting to standing.
This all happened after a bunch of cuts caught up to me. I suffered badly. The only thing that helped was to hold. Stop tapering. I did that and I gradually got better over a few months.
I recommend not tapering and hold if you are in a bad way with your pots until you feel better, you will.
Also increase fluid and salt.
Best of luck, [...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: POTS/Dysautonomia Support Group
« Reply #48 on: August 08, 2020, 09:41:49 pm »
I just found this thread and thought I would share my experience.

I have been on benzos for 7+ years and have had the worst physical problems the past year.  I have had problems since the beginning actually - beginning with shaking, moving onto GI symptoms and horrible back and neck pain.  (I didn't realize at the time, but these symptoms are likely from interdose withdrawal). 

I was seeing different specialists practically every week, and the tests were coming back normal.  Every month or so I would have a horrible near-syncope episode that was so scary.  Sometimes it was accompanied with cyclic vomiting that could last for a day or two.  I was just miserable, and convinced myself it was likely some sort of dysautonomia.  Nothing else made sense.

I was scheduled for a tilt table test in the Spring.  I had to go off all medications 2 days before the test, and I went into full blown withdrawal.  I never made it to the tilt table test, I was too sick the morning of the test.  Violently shaking, throwing up, sweating, it was awful.  I put the pieces together and figured out it was benzo related.

I still don't know if I have POTS or benzo issues or a combination of both.  I'm curious if vomiting is associated with POTS...I would often have that. 

Does anyone have any experience with a tilt table test?

Thanks for starting this thread!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: POTS/Dysautonomia Support Group
« Reply #49 on: October 22, 2020, 11:17:26 pm »
I believe that I have POTS!
Those are my worst symptoms!
I've always had a weird HR and BP my entire life.
HR is always very low and would jump very high upon standing.
BP has always been low as well.
Never had any issues with them until I got sick this year.
Took Azithromycin and my heart and body haven't been the same.
Took Ativan to get onto Trazodone to help with sleep and now having trouble getting off of it.
Ativan seems to make the POTS symptoms worse, not better.

anyone else?

I wear full compression stockings the entire day.
Drink lots of water and lots of salt!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.